# SDR DHL2006364006

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

MWP SMOKE WARNING DURING T/O ACCOMPANIED BY ILLUMINATION OF CABIN DETECTORS NR 7 & NR 8 CAUSED REJECTED TAKEOFF, LIGHTS WENT OUT WHILE WAITING ON TAXIWAY.  PERFORMED SYS TEST OF MAIN DECK FIRE DETECTION SYSTEMS.  OP CK GOOD IAW AMM 26-14-00.  ALSO PERFORMED OP CK OF ELECT HYD SYS IAW AMM 29-21-00, INCL SYS TEST OF PTU'S IAW AMM 29-22-00 AND 29-23-00.  PERFORMED OP CHECK.
